MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG, ABS; SMOOTH FIXATION PIN

ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG, ABS; SMOOTH FIXATION PIN
Model Number ACL TIGHTROPE WITH FIBERTAG, ABS
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the suture came out of the needle during the first stitch.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the suture detached from the needle.Functional testing was not performed due to the damage to the device.The cause of the reported failure is a supplier manufacturing issue.Capa-00484 was opened to address this issue.

Brand Name
ACL TIGHTROPE WITH FIBERTAG, ABS
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20305448
Report Number1220246-2024-07852
Device Sequence Number7792085
Product Code MBI
UDI-Device Identifier00888867308466
UDI-Public(01)00888867308466(11)240312(17)290228(10)15219088
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE WITH FIBERTAG, ABS
Device Catalogue NumberAR-1588TNT
Device Lot Number15219088
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown